# SDR 99ZZZX354

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44MM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1526SA
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE AT FL 220, THE RIGHT ENGINE WENT TO FEATHER.  UPON A NON-EVENTFUL LANDING, DETERMINED THE TURBINE HAD UNCOUPLED FROM THE GEARBOX.  ENGINE TIME SINCE OVERHAUL 731.5 HOURS.
